# SDR KCSA2023071028

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 110,038 hours, 20,250 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Tube
- Part number: 272U4200103
- Condition: Unknown
- Location: Nr 1 System
- Stage of operation: TX
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING #2 ENGINE MAIN DECK FIRE ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE WITH VISIBLE SMOKE AND TOXIC SMELL REMOVED AND REPLACED TUBE ASSEMBY LANDING GEAR DOWN SYSTEM 1 AND SYSTEM OPERATIONS CHECK AND LEAK CHECK GOOD IAW AMM 20-11-24 AND AMM 29-34-00 AND FIRE TEST PASSED NO FAULT NOTED IAW AMM 26-00-00.
